# SDR SWAA2020051829318

- Difficulty date: January 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL PANEL 231ZLW MISSING EXIT LIGHT LENS COVER / REMOVED AND REPLACED L/H SIDEWALL PANEL 231ZLW EMERGENCY EXIT LIGHT ASSY. OP CHECKED GOOD IAW AMM 33-51-01-960-802. ATAG #WN8329
